Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 14 found articles
 
 
  On a pooled estimator and its finite-sample moments
 
 
Title: On a pooled estimator and its finite-sample moments
Author: Mikhail, William M.
Ghazal, G.A.
Appeared in: Journal of Econometrics
Paging: Volume 48 (1991) nr. 1-2 pages 20 p.
Year: 1991
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands